Multivitamin

Multivitamins are supplements containing vitamins, minerals, amino acids, fatty acids, and sometimes herbs. It is said to improve health, lowers the risk of some health conditions, and compensates for people who eat poorly. It also said to reduce the risk of some heart diseases.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have increased vitamin B12 levels along with high MCV, MCH, and MCHV?

Query: Hi doctor, I have high MCV, MCH, and MCHV. I also have high B12 levels. What does this mean? I have stomach upset, diarrhea and I pass stool after every meal within an hour. My stool seems to be yellow or orange-brown in color. I have a past history of food intolerance and allergy. Currently, I a...  Read Full »


Dr. Parth R Goswami

Answer: Hi, Welcome to icliniq.com. Following is my opinion for your asked question. In the attached report (attachment removed to protect patient identity), MCV (mean corpuscular volume), MCH (mean corpuscular hemoglobin), and MCHC (mean corpuscular hemoglobin concentration) is in high range within borde...  Read Full »

One of my eyebrow hair turned blond. Is this normal?

Query: Hi doctor, I am a 24 year old female and weighs 64 kg. I am not on any regular medicines. I am a healthy woman. I have one hair in eyebrows grow long to around 3 cm and changed color to blond. My natural hair color is black. Is that normal?  Read Full »


Dr. Gaurang Gupta

Answer: Hello, Welcome to icliniq.com. In your paternal family, is there any history or case of vitiligo in which a person develop white patches or graying of hairs? Right now, I can say that you can get it trimmed for now. If there is a genetic history of vitiligo in your family, then there can be ...  Read Full »

Will Multivitamins help in overcoming fatigue and weakness?

Query: Hi doctor, I am a 35-year-old male and recently started suffering from fatigue. I felt some tiredness throughout the day earlier as well, but it has been intensified for the past one to two weeks despite taking a light meal and a good night's rest. I feel lethargic more after a meal. I think it cou...  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. I suspect there is an iron deficiency. For weakness, I would suggest you take syrup Dexorange (Ferrous ammonium citrate) 5 ml every night before sleeping. Take for two weeks. Constipation is due to a low fiber diet. For that, I would suggest you take a high-fiber diet, ...  Read Full »

Why does my baby fail to thrive though he is completely breastfed?

Query: Hi doctor, My baby was born at 37 weeks due to growth restriction. His weight was 5 lbs 3 oz. He was in NICU for seven days due to low blood sugar. He is 7 months old and weight 11 lbs 6 oz. He had reflux issues and lip and tongue tie. It was fixed at two months. The reflux was fine after 5 months o...  Read Full »


Dr. Faisal Abdul Karim Malim

Answer: Hi, Welcome to icliniq.com. Please note that the weight gain of your baby is fine. Normally birth weight doubles by the age of 6 months, which I think it has. As for 7-1/2 months of age, the weight is only a very little bit lesser probably because of reflux issues. Also, babies pass stools either 10...  Read Full »

Is it acceptable to get the COVID vaccine while taking other medications?

Query: Hi doctor, My wife and I are scheduled for the first dose of the COVID vaccine on the twenty-seventh of this month. Below are the medicines we take for our thyroid, BP, asthma, or allergy. Please tell me if we need to discontinue these medications to have no cross-reaction with the vaccine and thes...  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. Both of you can take vaccines without any hesitations. These medications do not have any interaction with the vaccine. But you can stop multivitamins if you do not have any symptoms at all. Multivitamins should be taken as precautions if you were in contact with the COV...  Read Full »

Is a blood oxygen level of 92 percent normal?

Query: Hello doctor, I have difficulty in breathing, and my oxygen level is 92 percent.  Read Full »


Dr. N Ashok Viswanath

Answer: Hello, Welcome to icliniq.com. It is better to start with a steroid if SpO2 goes less than 90%. For now, we will start with anti-inflammatory, multivitamin, and antiviral drugs. 1. Tablet Combiflam (Ibuprofen + Paracetamol) 1 tablet in the morning, afternoon, and night (after food). 2. Tablet Li...  Read Full »

Is diarrhea a symptom of COVID-19?

Query: Hi doctor, I am 21 years old. I have diarrhea for a week. I took multivitamins, Loperamide, and sodium ascorbate daily. I was told that diarrhea is one of the symptoms of COVID-19. Kindly suggest.   Read Full »


Dr. Alexander Davis, Md

Answer: Hi, Welcome to icliniq.com. I understand your concern. Diarrhea can be a symptom of COVID-19 (severe acute respiratory syndrome coronavirus 2). You have an unlikely cause to have it as your respiratory rate is in reference range and your body temperature is low indicating a sign of undernutrit...  Read Full »

Please suggest supplements or vitamins for older adults.

Query: Hi doctor, I want to know about the supplements or vitamins highly recommended for elderly persons of more than 65 years of age in both men and women. My father is a smoker and alcoholic. My mother suffers from back or groin pain. She uses to have a massage or painkillers. She cannot keep her finge...  Read Full »


Dr. Manisha

Answer: Hi,Welcome to icliniq.com.Vitamin D deficiency is one of the most common causes of joint and body pain. It can further lead to calcium deficiency. Taking fish oil in the diet helps a lot. I suggest your parents to do some blood tests to rule out the cause behind these persistent aches in joints. Hyp...  Read Full »

Why is it not advisable to take ayurvedic multivitamins while taking Thyronorm?

Query: Hello doctor, I have been on treatment for my anxiety, and I am taking Paxidep 37.5 for the last two years. And I am taking Thyronorm 75 mcg for my hypothyroidism. Can I start with an ayurvedic booster like Zandu vitality booster once a day for feeling lethargic and for low energy?  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, you have been suffering from anxiety. You are a known case of hypothyroidism. You are on Paxidep and Thyronorm. You want to take an ayurvedic booster called Zandu with your currently using m...  Read Full »

How do you get pityriasis versicolor?

Query: Hi doctor, I have always had some spots on my arms brighter than the rest of my skin, but they were very few and almost invisible. Two months before, I bought a body cream that I thought would make the skin even, but it had the opposite effect. The spots were not present on my legs before, but now ...  Read Full »


Dr. Payal Chauhan

Answer: Hi, Welcome to icliniq.com. I understand your concern. But there are no attached photographs in your message. Kindly send a picture of the affected area to assess the condition and to suggest you the appropriate diagnosis and treatment. Take care.  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.